Lisinopril ingredients

Common Questions and Answers about Lisinopril ingredients

monopril

glyburide, lisinopril,metformin, lipitor, and baby aspirin. the supplement is: nopal,konjac mannan,gymnema sylvestre,fenugreek extract,cinnuli PF,bitter melon extract, 1%corosolic acid extract from banaba leaf. thank you .
Should I avoid foods that contain potassium while taking Lisinopril? I hope not! I love bananas and green leafy veggies!
Morning - Lisinopril, omeprazole, fish oil, calcium, vitamin C. Noon - Multivitamin, flaxseed oil, vitamin A, vitamin D-3. Night - fish oil, calcium, vitamin C, Zyrtec. Thanks!
I am on atenolol twice a day, alos 80mg;. lipitor,furosomide and lisinopril.
Having said that, my mother, who is about 70 years old has recently been diagnosed with having a blockage in one of the arteries of her heart. She is already taking Lipitor 10 mg for high LDL cholesterol and Lisinopril 10 mg to regulate her blood pressure. Her Dr. recently gave her Ecotrin 81 mg. I've been doing some research on my own and found that Ghee and Garlic are both very effective for lowering bad cholesterol and for the overall heart health.
It is Lisinopril, 10 mg in the morning and evening. Other than this I take Spiriva once a day and use albuterol by nebulizer. I also take many supplements every day. I was fine yesterday after going to the doctor, in fact felt like a new person shortly after and I am assuming this is due to that shot they gave me. I felt great this morning when I went back to the doctor for a short re-check. I have another appointment for next Monday.
I can't help you with the medicine issue, but I can give you some tips regarding the insurance issues. If your physician writes on the prescription something like "do not substitute generic" then the insurance company cannot deny you the use of that medication. They can always deny payment for any type of treatment, but unless it's an extremely expensive medication they will try to get you to go cheaper just to save themselves a buck.
Yes, I am on two different types of BP meds, lisinopril 20mg 1 am 1pm, and Coreg 25mg same as Lisinopril dosage. I have 5 stents also...also take Plavix and ASA 325mg daily (Plavix 75mg) ...The echo indicated parts of my heart were not pumping, and the thallium stress indicated only 25% of heart is actually working. I am 53 yrs old. At times my BP has been lower than what I posted earlier 108/62, ect. I do several things to try to keep it all in control, diet, exercise at a limited effort...
I finally got her to get me off Lisinopril 1st of this mo. My breathing seemed to get much better. Then got the call to up my Synthroid to 175. I have been freezing so bad when I take it. When I dont I feel so good. I am nauseated an hr after. Severe Vertigo now too.:( This am I awoke with blood red BULGING eyes and felt so horrible. Yest afternoon when I took that other half pill, my energy just plummeted. I was standing talking last nite and felt like I was falling asllep!!!!
170 (have lost 50 pounds over the past year), exercise 4-6 days a week - walk an hour or eliptical 30 minutes with heartrate at 140bpm, I was on 20mg of lisinopril but since the weight loss I have weaned down to 5 mg with average bp of 113/78 (but it does fluctuate in time of stress) resting heartrate in the 50s.
he wants me to take atenolol,lisinopril,lipitor and coreg. that sounds awful. i will not get surgery so i guess i will have to take pills. but i am wondering,has anyone here seen my disease at such a young age??
and currently 514 lbs,,, I currently suffer from type 2 diabetes, high blood pressure and other associated issues,,im currently taking Metformin, Glyburide, and Lisinopril My question is what are some things I could do to try and get some exercise going and try to burn some fat, I am active around my house as much as I can but hard for me to be active outside my house with all the criticism and other problems I get from people, also I cant be on my feet very long I am having major leg (from kn
candesartan (Atacand), eprosartan (Teveten), irbesartan (Avapro), telmisartan (Micardis), valsartan (Diovan), losartan (Cozaar), and olmesartan (Benicar). ARBs are used for controlling high blood pressure, treating heart failure, and preventing kidney failure in people with diabetes or high blood pressure. They may also prevent diabetes and reduce the risk of stroke in patients with high blood pressure and an enlarged heart. ARBs may also prevent the recurrence of atrial fibrillation.
I am borderline hypertensive and take 20mg of lisinopril a day. I have attempted to determine if there is a particular type of food, or food additive that might trigger the symptoms, and have noticed the symptoms always occur when I eat peanut butter or the snack crackers that are sold in vending machines, and will occassionally happen when I eat homemade macroni and cheese. Other that these foods, I can find no relationships.
Not too long ago I got rid of most (mostly pain killers I never needed in the first place) and ended up with... Coreg x2/day Lisinopril x1/day Simvastatin x1/day Now I'm back up a few for related problems, they wont be around all the time but the three listed I'm told will be.
Hi, I saw this while researching my problem, and I registered because I just HAD to post! I'll say to everyone, I feel your pain, and how! About two weeks ago, I got sick, and it's the first time I had these coughing fits. It feels like you are choking, and sometimes even coughing violently doesn't help. It happens maybe 4-5 times a day, and when I saw some of the other posts people post here, I knew I wasn't alone with this problem.
However, I am trying to follow a gluten free diet( although I am not a celiac). I read all the ingredients in everthing I eat and try to make sure they are not in the foods and I do have some success although there are times when my mouth starts to pick and I have to remember everything I ate to try and pinpoint the culprit. I am also sensitive to egg yolk. Since I have a sensitivity to tomatoes, I have stopped eating everythin that has ketchup in it. I don't even put any on my fries.
My husband, about 5 years ago, was taking Lisinopril, and it robbed his body of most of it's potassium stores, causing him to collapse.....it took 7 months for him to get his life back to, near, normal. My point....all 3 drugs are "pril" drugs, and I don't think they are good for anyone. In any event, I still want to tell you not to give up on your hubby, because 15% EF is still livable.....I am living proof. I will pray for you both, and hope all goes well.
Nothing in wrappers or boxes, and nothing but pure, whole ingredients. For extra precaution, I also gave up wheat and gluten products (knowing many people are sensitive/allergies to that). Two days later, ALL SYMPTOMS WERE GONE. "Poof" - just like that. Of course I now need to figure out if it's cause versus correlation, but I had the vibrations solid for 3 whole weeks with no relief before that. Then two days after giving up any potential food triggers, everything is gone.
closing of the throat, gasping for air, swollen tongue, lips, etc. I have narrowed down the culprit myself by comparing ingredients of the things that give me the reaction, but I can't find another person locally that has the same problem.
Now for my baths I fill the tub with water as hot as i can handle and mix the following ingredients 3oz of oil mixture 3oz of whitch hazel 6oz orange listerine(generic works to as long as it is citris flavored) 2cups Borax Laundry soap 2cups Epson salt half a bottle of peroxide. sit in hot water for 30 to 60 minutes. If feeling dizzy get out hot h2o can raise the blood pressure same as in any hot tub. After Bath apply oil mixture and try and relax.
I found that if they took all these in a single day and by my adding the ingredients together they were getting in this instance for example about 8mg of copper, 75-100mg zinc and extra high doses of certain b's, d, carnitine etc etc. which are way way higher doses than any daily allowance established or that anyone should be taking. This person too was suffering from rapid heart rate which from the above findings did not surprise me.
by putting together the information in the posts I read this morning on Lipo-Flavonid and info about what the product does, why the specific ingredients are in the product, and the product success rate, together with a post on this thread in 2007, by a female neurology teacher(I think that's what she said she was..it's a long post so it will be easy to find if you'd like to read it). Also, her husband is a Dr. and he aided her in trying to find a cure.
4th visit for concussion said take Motrin almost had 5th visit started with hives, new the drill Benadryl, Pepcid, Allegra thankfully she only took one dose. Looked up the ingredients of all three to find a common ingredient. Found polyethylene glycol (Miralax) and PEGs. She had suffered with impacted stool and took this for 3 months in "05" and when needed. She had a fever of 104 for 4 days "Aug 09" after that the problems began.
MedHelp Health Answers